# SDR UIEA2025061300764

- Difficulty date: June 11, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N5179A
- Make and model: Boeing 737-83N
- Aircraft serial: 32614
- Aircraft time: 57,314 hours, 38,464 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC, FLOOR STRUCTURE, BS 986.5 BETWEEN LBL 24.75 TO L2 DOOR INNER CHORD WITH SURFACE CORROSION.( PERFORMED PERMANENT REPAIR AT TRANSVERSAL FLOOR BEAM STA 986.5 BTW BL 0.00 AND LBL 50.00 UPPER HORIZONTAL FLANGE AS PER ENGINEERING ORDER CONTROL #25101-1 REV A. NO FURTHER DEFECTS NOTED. )
